This article is cited in 3 scientific papers (total in 3 papers)
On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators
Kh. A. Khachatryan
Institute of Mathematics National Academy of Sciences, Yerevan, Armenia
In present paper the classes of nonlinear integral equations with non completely continuous operators are considered.
It is assumed that conservative nonlinear operator of Wiener–Hopf-Hankell–Hammerstein type is a linear minorant to the initial Urysohn operator. The alternative theorems of the existence of positive solutions of above-mentioned class equations are proved. The asymptotic behavior of the obtained solutions at infinity is investigated. The article is finalized by the presentation of some examples arising in applications.
Wiener–Hopf operator, eighen-value, limit of solution, one parameter family of positive solutions, asymptotic properties, Caratede'ory condition.
PDF file (417 kB)
Kh. A. Khachatryan, “On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators”, Ufimsk. Mat. Zh., 2:2 (2010), 102–117
Citation in format AMSBIB
\paper On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators
\jour Ufimsk. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Khachatryan Kh.A., “On a Class of Nonlinear Integral Equations with a Noncompact Operator”, J. Contemp. Math. Anal.-Armen. Aca., 46:2 (2011), 89–100
Kh. A. Khachatryan, “On a class of integral equations of Urysohn type with strong non-linearity”, Izv. Math., 76:1 (2012), 163–189
Kh. A. Khachatryan, T. G. Sardaryan, “O razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona na vsei pryamoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 40–50
|Number of views:|